# SDR SWAA2012080906617

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 36,901 hours, 21,356 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA148625
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE C/B TRIPPED IN CRUISE FLIGHT.  REMOVED AND REPLACED ENGINE FUEL CROSS FEED ACTUATOR PER AMM.
